Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Generalization of the Pontrjagin Square Cohomology Operation

Emery Thomas
Proceedings of the National Academy of Sciences of the United States of America
Vol. 42, No. 5 (May 15, 1956), pp. 266-269
Stable URL: http://www.jstor.org/stable/89856
Page Count: 4
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Generalization of the Pontrjagin Square Cohomology Operation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269